# SDR UIEA2011111500655

- Difficulty date: November 8, 2011
- Submitted: November 15, 2011
- Operation: Air carrier
- Aircraft: N412MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30559
- Aircraft time: 51,716 hours, 7,726 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT LOWER FIXED T/E PANEL WBL129 SEAL RETAINER BROKEN.   REPLACE FIXED PANEL AFT SEAL RETAINER IAW AMM 20-51-01.
